bannednutritionnapsgear

Extreme Fatigue while taking Clen and T3?

95redz

New member
Member
Hi all,

Long story short I’m nearing the end of a 12 week cut. Ive used rad 140, S4, GW and SR9009. I’ve gotten my hands on some Clen and T3 which I attempted to throw into the mix. I experience extreme fatigue, like fall asleep pass out, about an hour or 2 after the dose. Is this normal?

Clen @ 40 mcg
T3 @ 50 mcg

First time ever touching this stuff and I’ve currently stopped. I ran these compounds for less than a week.
 

cbbram

Community Leader
VIP Moderator
Extreme fatigue and feeling like you're going to pass out is not normal. Clen and T3 are very dangerous compounds so I don't recommend anyone ever taking those. Professional bodybuilders do but those guys will do anything to win and take a lot of risks.
 

RoboGainz

Senior Member
Member
Clen messes with my blood pressure which can make me feel lethargic. T3 if anything should give you a boost i would think...
 

RickRock

Community Leader
VIP Moderator
Hi all,

Long story short I’m nearing the end of a 12 week cut. Ive used rad 140, S4, GW and SR9009. I’ve gotten my hands on some Clen and T3 which I attempted to throw into the mix. I experience extreme fatigue, like fall asleep pass out, about an hour or 2 after the dose. Is this normal?

Clen @ 40 mcg
T3 @ 50 mcg

First time ever touching this stuff and I’ve currently stopped. I ran these compounds for less than a week.
I'm glad you stopped them. Those are both horrible. The stack you have and a good diet is all you need
 

Vision

PuritySourceLabs Team Supervisor
Member
That sounds like adrenal fatigue.. Further more, both of those compounds, let alone stacked is dangerous.. They're over rated and unless you're making a career at body building or fitness , I would dump them ASAP..

get on some zinc, DHEA and avoid stimulant drinks for a few days and let your system clear.. Only use t3/t4 if blood work indicates its necessary.. Using them just because on paper people say its great for re-comp or peeling down, is a silly thing to do, never just wing something, know what you're getting into before you take anything...
 

DylanGemelli

Founding Member
Super Moderator
That sounds like adrenal fatigue.. Further more, both of those compounds, let alone stacked is dangerous.. They're over rated and unless you're making a career at body building or fitness , I would dump them ASAP..

get on some zinc, DHEA and avoid stimulant drinks for a few days and let your system clear.. Only use t3/t4 if blood work indicates its necessary.. Using them just because on paper people say its great for re-comp or peeling down, is a silly thing to do, never just wing something, know what you're getting into before you take anything...
well said and i completely agree
 
Top